# SDR SIMA201015807

- Difficulty date: June 6, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 15,484 hours, 11,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: YAD4F
- Condition: Defective
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3769 DURING TAXI THE CREW REPORTED THE EMERGENCY LIGHTS CYCLED ON AND OFF WHEN SWITCH IN ARMED POSITION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED K135 RELAY IAW CRJ-700 AMM 20-42-00.  THE OPERATIONAL CHECK WAS GOOD IAW 33-51-00.
